MathSciNet Relay Station
MathSciNet bibliographic data
MR1887637 18E10 (16G10 16G20 18E30 18G20)
Reiten, I.; Van den Bergh, M. Noetherian hereditary abelian categories satisfying Serre duality. J. Amer. Math. Soc. 15 (2002), no. 2, 295–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement